# SDR SWAA032815

- Difficulty date: December 24, 2003
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N676SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23288
- Aircraft time: 57,087 hours, 47,282 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546500
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND CRACKED FRAME AT STR 9L, BS 400 AND 480, AND STR 9R, BS 400 AND 480.  REPAIRED DAMAGED AREA PER BFG ER.
